Certain Somos’s P – Q type Dedekind η -function identities

B. R. Srivatsa Kumar, H. C. Vidya

Research output: Contribution to journalArticle

Abstract

In this paper, we provide a new proof for the Dedekind η-function identities discovered by Somos. During this process, we found two new Dedekind η-function identities. Furthermore, we extract interesting partition identities from some of the η-function identities.

Original languageEnglish
Article number42
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume128
Issue number4
DOIs
Publication statusPublished - 01-09-2018
Externally publishedYes

Fingerprint

Identity function
Partition Identities

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{bcb6b710e85a4658b3511188f8c73014,
title = "Certain Somos’s P – Q type Dedekind η -function identities",
abstract = "In this paper, we provide a new proof for the Dedekind η-function identities discovered by Somos. During this process, we found two new Dedekind η-function identities. Furthermore, we extract interesting partition identities from some of the η-function identities.",
author = "{Srivatsa Kumar}, {B. R.} and Vidya, {H. C.}",
year = "2018",
month = "9",
day = "1",
doi = "10.1007/s12044-018-0422-3",
language = "English",
volume = "128",
journal = "Proceedings of the Indian Academy of Sciences: Mathematical Sciences",
issn = "0253-4142",
publisher = "Indian Academy of Sciences",
number = "4",

}

Certain Somos’s P – Q type Dedekind η -function identities. / Srivatsa Kumar, B. R.; Vidya, H. C.

In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, Vol. 128, No. 4, 42, 01.09.2018.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Certain Somos’s P – Q type Dedekind η -function identities

AU - Srivatsa Kumar, B. R.

AU - Vidya, H. C.

PY - 2018/9/1

Y1 - 2018/9/1

N2 - In this paper, we provide a new proof for the Dedekind η-function identities discovered by Somos. During this process, we found two new Dedekind η-function identities. Furthermore, we extract interesting partition identities from some of the η-function identities.

AB - In this paper, we provide a new proof for the Dedekind η-function identities discovered by Somos. During this process, we found two new Dedekind η-function identities. Furthermore, we extract interesting partition identities from some of the η-function identities.

UR - http://www.scopus.com/inward/record.url?scp=85051106318&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85051106318&partnerID=8YFLogxK

U2 - 10.1007/s12044-018-0422-3

DO - 10.1007/s12044-018-0422-3

M3 - Article

VL - 128

JO - Proceedings of the Indian Academy of Sciences: Mathematical Sciences

JF - Proceedings of the Indian Academy of Sciences: Mathematical Sciences

SN - 0253-4142

IS - 4

M1 - 42

ER -